# SDR DXTA2010080204184

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 1,194 hours, 742 cycles
- Engine: Allsn AE3007C
- System (JASC): 1810 · Helicopter Vibration Analysis
- Part: Monitor
- Part number: 2787
- Part serial: 120759
- Condition: Inoperative
- Location: Eng Vibration
- Part time: 1,194 hours, 742 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING OUR DESCENT, AT ABOUT FL 330, RECEIVED AN AMBER CAS "LT ENGINE VIBRATION" MESSAGE.  FOLLOWED CHECK LIST. AFTER A MIN THE CASE MESSAGE WENT OUT AND CAME BACK ON SEVERAL TIMES AND RECEIVED THE RED MASTER WARNING LIGHT "LT ENGINE VIBRATION".  AGAIN, FOLLOWED THE CHECK LIST. AS A PRECAUTION SHUT THE LT ENGINE DOWN.  BORESCOPED LT ENGINE, NO DEFECTS NOTED. TOOK FUEL SOAP SAMPLE AS WELL IAW MFG REP.  REPLACED ENGINE VIBE MONITORING UNIT IAW MM 77-41-10 AND ENG ACCELEROMETER IAW 77-30-00, OPS CHECK GOOD.
